# SDR USAA20100518SB075

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

TPA - FLIGHT DEPARTED DCA ENROUTE TO TPA WITH MEL 24-01A APPLIED DUE TO THE NR 1 ENGINE CSD LEAKING.  DURING FLIGHT, THE APU GENERATOR REPEATEDLY DROPPED THE NR 1 GENERATOR BUS.  APU STATS WERE: EGT-380, VOLTS-117, FREQS-408 AND AMPS-30.  THE BUS DROPPED OFF LINE EVERY ONE MINUTE BUT WOULD RECONNECT EVERYTIME.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT TPA.  MAINTENANCE OPERATED APU ON LINE AND COULD NOT DUPLICATE FAULT.  HOLDS NORMAL.  REMOVED AND REPLACED THE APU GENERATOR CONTROL PANEL PER MM 24-21-81.  CLEARED MEL 24-01A WITH THE REPLACEMENT OF THE NR 1 ENGINE CSD FILTER HOUSING O-RING AND DEFECTIVE HOLD DOWN BOLT IN HOUSING MOUNT.  AIRCRAFT OK FOR SERVICE.
